Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1979, Volume 150, Pages 3–10 (Mi tm2475)  

This article is cited in 3 scientific papers (total in 3 papers)

Projection representation of functions by a difference

O. V. Besov, V. P. Il'in


Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 517.514

Citation: O. V. Besov, V. P. Il'in, “Projection representation of functions by a difference”, Investigations in the theory of differentiable functions of many variables and its applications. Part 7, Work collection, Trudy Mat. Inst. Steklov., 150, 1979, 3–10

Citation in format AMSBIB
\Bibitem{BesIli79}
\by O.~V.~Besov, V.~P.~Il'in
\paper Projection representation of functions by a~difference
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~7
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1979
\vol 150
\pages 3--10
\mathnet{http://mi.mathnet.ru/tm2475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=544000}
\zmath{https://zbmath.org/?q=an:0419.65011}


Linking options:
  • http://mi.mathnet.ru/eng/tm2475
  • http://mi.mathnet.ru/eng/tm/v150/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “Equivalent Norms in Spaces of Functions of Fractional Smoothness on Arbitrary Domains”, Math. Notes, 74:3 (2003), 326–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. S. N. Kudryavtsev, “Approximation of the derivatives of finitely smooth functions belonging to non-isotropic classes”, Izv. Math., 68:1 (2004), 77–123  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:152
    Full text:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021